# SDR AALA20120109LGA01

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 55,435 hours, 18,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 18D EMERGENCY LIGHT SOCKET BROKEN.  REPLACED SEAT LIGHT ASSY AT 18D EGRESS LIGHT OPS CKD OK.
